×

Spaces of continuous relations. (English) Zbl 0146.18302


Keywords:

topology
PDFBibTeX XMLCite
Full Text: DOI EuDML

References:

[1] Arens, R. F.: A topology for spaces of transformations. Ann. Math.47, 480-489 (1946). · Zbl 0060.39704 · doi:10.2307/1969087
[2] Berge, C.: Espaces topologique. Paris: Dunod 1959.
[3] Cohen, D. E.: Spaces with weak topology. Quart. J. Math. Oxford (2),5, 77-80 (1954). · Zbl 0055.16103 · doi:10.1093/qmath/5.1.77
[4] Frink, O.: Topology in lattices. Trans. Am. Math. Soc.51, 569-582 (1942). · Zbl 0061.39305
[5] Gale, D.: Compact sets of functions and function rings. Proc. Am. Math. Soc.1, 303-308 (1950). · Zbl 0037.35501 · doi:10.1090/S0002-9939-1950-0036503-X
[6] Gilman, L., andM. Jerison: Rings of continuous functions. Princeton: Van Nostrand 1960.
[7] Kelley, J. L.: General topology. Princeton: Van Nostrand 1955. · Zbl 0066.16604
[8] Michael, E.: Topologies on spaces of subsets. Trans. Am. Math. Soc.71, 152-182 (1951). · Zbl 0043.37902 · doi:10.1090/S0002-9947-1951-0042109-4
[9] Strother, W. L.: Fixed points, fixed sets andM-retracts. Duke Math. J.22, 551-556 (1955). · Zbl 0066.41003 · doi:10.1215/S0012-7094-55-02261-4
[10] ?? Continuous multi-valued functions. Bol. Soc. Mat. Sao Paulo10, 87-120 (1955).
[11] Vietoris, L.: Stetige Mengen. Monatsh. Math. Phys.31, 49-62 (1921). · JFM 48.0205.01 · doi:10.1007/BF01702717
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.